- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2019 12 (5)
- Authors
- Rakhmonov, Zafar R.; Urunbayev, Jasur E.
- Contact information
- Rakhmonov, Zafar R.: National University of Uzbekistan University, 4, Tashkent, 100174 Uzbekistan; ; Urunbayev, Jasur E.: Samarkand State University University Blvd., 15, Samarkand, 140104 Uzbekistan;
- Keywords
- nonlinear parabolic system; cross-diffusion; critical Fujita curve; blow-up
- Abstract
Condition of global existence of solution of a non-linear system of cross-diffusion with non-linear boundary conditions is studied in the paper. Critical exponents of Fujita type and critical exponents of global existence of solution are established
- Pages
- 614–620
- DOI
- 10.17516/1997-1397-2019-12-5-614-620
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/125645
Journal of Siberian Federal University. Mathematics & Physics / On a Problem of Cross-Diffusion with Nonlocal Boundary Conditions
Full text (.pdf)